# SDR CA130312004

- Difficulty date: February 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3251 · Steering Unit
- Part: Manifold
- Part number: 481505
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 2,108 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT, THE FIRST LT TURN WENT AS USUAL BUT THE 90 DEGREE RT TURN ON ENTERING THE RUNWAY WAS PROCEEDING SMOOTHLY UNTIL JUST AS WE WERE ALMOST STRAIGHT WITH THE RUNWAY WHEN IT FELT AS IF WE KEPT GOING FORWARDS TOWARDS THE GRASS VERGE.  ALMOST IMMEDIATELY THE, NOSE STEERING, CAUTION ILLUMINATED.  CREW BROUGHT THE ACFT TO A HALT ON THE RUNWAY ROUGHLY ON THE CENTER LINE BUT NOT QUITE STRAIGHT.  IN THE MEANTIME, AN AIRPORT VEHICLE REPORTED TO AIR TRAFFIC THAT OUR NOSE WHEEL WAS AT 90 DEGREES.  WE WENT THROUGH THE QRH AND UNDERTOOK THE ITEMS UNTIL IT WAS DECIDED THAT WE COULD NOT RECTIFY THE SITUATION.  ACFT TOWED BACK ON TO STAND AFTER SEVERAL MINUTES ON THE RUNWAY AND DISEMBARKED THE PASSENGERS.  ENGINEERS ADVISED THAT THE STEERING SYS WOULD NOT RESET AND THE ACFT HAD TO BE TOWED BACK TO STAND.  A FURTHER ATTEMPT TO FUNCTION THE STEERING SYS WAS UN-SUCCESSFUL AND THE STEERING MANIFOLD WAS REPLACED.
